Universidad Complutense de Madrid
E-Prints Complutense

Depinning transitions in discrete reaction-diffusion equations

Impacto

Descargas

Último año

Carpio, Ana y Bonilla, L.L. (2003) Depinning transitions in discrete reaction-diffusion equations. SIAM Journal on applied mathematics, 63 (3). pp. 1056-1082. ISSN 0036-1399

[img]
Vista previa
PDF
379kB

URL Oficial: http://www.siam.org/journals/siap/63-3/39006.html


URLTipo de URL
http://www.siam.org/Institución


Resumen

We consider spatially discrete bistable reaction-diffusion equations that admit wave front solutions. Depending on the parameters involved, such wave fronts appear to be pinned or to glide at a certain speed. We study the transition of traveling waves to steady solutions near threshold and give conditions for front pinning (propagation failure). The critical parameter values are characterized at the depinning transition, and an approximation for the front speed just beyond threshold is given.


Tipo de documento:Artículo
Palabras clave:Discrete reaction-diffusion equations, traveling wave fronts, propagation failure, wave front depinning
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:15045
Depositado:27 Abr 2012 08:46
Última Modificación:28 Oct 2016 08:02

Descargas en el último año

Sólo personal del repositorio: página de control del artículo